# SDR AALA201811059005

- Difficulty date: October 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 56,093 hours, 24,552 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  2 INCHES OTBD FROM RIB 1-3.5 AND 4.50 INCHES FROM TRAILING EDGE.   REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-005.
